CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

The use of first integrals in the problem of optimal control of a linear system with a quadratic functional

Viktor Berbyuk (Institutionen för tillämpad mekanik, Dynamik)
Journal of Mathematical Sciences, Springer New York (1072-3374 (Print) 1573-8795 (Online)). Vol. 63 (1993), 1, p. 75-79.
[Artikel, refereegranskad vetenskaplig]

A method for constructing an optimal control of a linear system in a variational problem with fixed time for the control process, fixed endpoints of the phase trajectory, and a quadratic functional is proposed. The method is based on the use of first integrals of the equations of unperturbed motion. Sufficient conditions for complete controllability of the linear nonstationary system have been obtained.

Nyckelord: Optimal control, linear systems, first integrals, controllability



Denna post skapades 2009-01-14. Senast ändrad 2015-12-17.
CPL Pubid: 86777

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för tillämpad mekanik, Dynamik (1900-2017)

Ämnesområden

Tillämpad matematik
Optimeringslära, systemteori

Chalmers infrastruktur